MathSciNet Relay Station
MathSciNet bibliographic data
MR2850543 35Q53 (35C08)
Wazwaz, Abdul-Majid Multiple soliton solutions for $(2+1)$-dimensional Sawada-Kotera and Caudrey-Dodd-Gibbon equations. Math. Methods Appl. Sci. 34 (2011), no. 13, 1580–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement